RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 3(279), Pages 161–177 (Mi umn4606)  

This article is cited in 1 scientific paper (total in 1 paper)

Weakly infinite-dimensional spaces

V. A. Chatyrko

Scientific Research Institute for System Studies of RAS

Full text: PDF file (1141 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:3, 191–210

Bibliographic databases:

UDC: 515.12
MSC: 54E45, 54D35
Received: 19.11.1990

Citation: V. A. Chatyrko, “Weakly infinite-dimensional spaces”, Uspekhi Mat. Nauk, 46:3(279) (1991), 161–177; Russian Math. Surveys, 46:3 (1991), 191–210

Citation in format AMSBIB
\Bibitem{Cha91}
\by V.~A.~Chatyrko
\paper Weakly infinite-dimensional spaces
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 3(279)
\pages 161--177
\mathnet{http://mi.mathnet.ru/umn4606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134093}
\zmath{https://zbmath.org/?q=an:0743.54018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..191C}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 3
\pages 191--210
\crossref{https://doi.org/10.1070/RM1991v046n03ABEH002793}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HR60700005}


Linking options:
  • http://mi.mathnet.ru/eng/umn4606
  • http://mi.mathnet.ru/eng/umn/v46/i3/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:203
    Full text:99
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020